# SDR DALA2023080806438

- Difficulty date: August 7, 2023
- Submitted: August 8, 2023
- Operation: Air carrier
- Aircraft: N957AT
- Make and model: Boeing 717-200
- Aircraft serial: 55019
- Aircraft time: 53,296 hours, 36,926 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION DAMAGE TO INTERNAL SKIN BETWEEN LONGERON 21-22L, FRAMES Y1037- Y1058 AT AFT CARGO COMPARTMENT, DAMAGE IS ESTIMATED TO EXCEED THE ALLOWABLE LIMITS. SUMMARY OF NRC 00656: CORROSION LEVEL 2. INTERNAL SKIN BETWEEN LONGERON 21-22L BTW FRAMES STA Y=1037 - Y=1058 AT AFT CARGO COMPARTMENT WAS REPAIRED PER ER/A 610195-14 REV ORIGINAL SECTION I: PERMANENT REPAIR. (LP #2906095)
